# SDR JJBA20210517015

- Difficulty date: May 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 45,400 hours, 27,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRYWAY EMERGENCY LIGHT BULB BURNT OUT. R&R ENTRYWAY LIGHT BULB. OPS CHECK SAT.
